A nurse is providing teaching about hepatitis A for a group of adolescents. Which of the following should the nurse include in the teaching as increasing the risk of contracting hepatitis A?
Eating contaminated food
A nurse is caring for a client receiving TPN. The nurse observes that the bag of TPN isolution has 50ml remaining and no replacement bag is available. Which of the following actions should the nurse take?
Initiate 500ml of 10% dextrose solution.
A nurse is caring for a client who has COPD and who reports SOB, cough, and fatigue. The client has thick mucus secretions. Which of the following nursing interventions is appropriate for the client?
Administer guaifenesin as prescried.
(Mucolytic medications thin secretions, which promotes airway clearance by the client)
A nurse is administering PRBC. Which of the following assessment findings indicates a hemolytic transfusion reaction?
Low back pain and apprehension.
(low back pain and apprehension are manifestations of a hemolytic transfusion reaction).
A nurse is caring for a client newly diagnosed with DM. Which of the following findings indicates hypoglycemia?